# SDR SWAA2024121777693

- Difficulty date: December 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 30,659 hours, 14,863 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR DIFFICULT TO CLOSE<[01] ADJUSTED FORWARD SERVICE DOOR. REFERENCE M/M 52-41-21. OPS CHECKS OK
